# SDR PNSA2017020101

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 265
- Aircraft time: 49,848 hours, 40,833 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE CWP LIGHT ON WITH PROP OIL TEMPERATURE AND PRESSURE ERRATIC PROP WOULD NOT SYNC. CLEANED DEICE FLUID FROM CANNON PLUG 163VP. OPERATIONAL TEST OF POWER PLANT AND GEARBOX OIL PRESSURE SWITCHES GOOD. OPERATIONAL TEST OF PROP SYNC SYSTEM GOOD.
